# SDR AALA201704109063

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 21,390 hours, 8,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LENS MISSING AT DOOR AFT ENTRY. REMOVED & REPLACED BROKEN EMERGENCY LIGHT ASSEMBLY AT AFT LEFT DOOR ENTRY. OPS GOOD IAW MM 33-51-00. THE AIRCRAFT WAS GROUNDED.
